# SDR SWIA2020091152467

- Difficulty date: August 23, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N142SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000475
- Aircraft time: 14,842 hours, 8,136 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR SUPPORT BRACKET CRACKED AT FRAME 12 ON PILOTS SIDE, AS MARKED.  C-CHECK RO 9/8/2020.  REMOVED AND REPLACED FLIGHT DECK FLOOR SUPPORT BRACKET AT FRAME 12 ON PILOTS SIDE. REF EMB175 SRM.
